The action of the Hilbert operator on linear fractional functions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1286-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a15,
author = {N. G. Afendikova},
title = {The action of the {Hilbert} operator on linear fractional functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1286--1288},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a15/}
}
N. G. Afendikova. The action of the Hilbert operator on linear fractional functions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1286-1288. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a15/